The Dimension of the Code of a Strongly Resolvable Design

H...............H

Show simple item record

dc.contributor.author Mavron, V. C.
dc.contributor.author McDonough, Thomas P.
dc.date.accessioned 2010-12-03T15:04:30Z
dc.date.available 2010-12-03T15:04:30Z
dc.date.issued 2010
dc.identifier.citation Mavron , V C & McDonough , T P 2010 , ' The Dimension of the Code of a Strongly Resolvable Design ' pp. 203-206 . en
dc.identifier.other PURE: 154740
dc.identifier.other dspace: 2160/5967
dc.identifier.uri http://hdl.handle.net/2160/5967
dc.description T.P.McDonough and V.C.Mavron, The Dimension of the Code of a Strongly Resolvable Design, in 'Error-Correcting Codes, Finite Geometries and Cryptography', Contemporary Mathematics 523, 2010, 203-206. en
dc.description.abstract This paper gives an explicit value for the dimension of the code of a strongly resolvable design over the field of prime order $p$ in the case when $p$ is not a divisor of $k-\rho$, where $k$ is the block size of the design and $\rho$ is the number of points in the intersection of two distinct blocks in the same resolution class. en
dc.format.extent 4 en
dc.language.iso eng
dc.relation.ispartof en
dc.title The Dimension of the Code of a Strongly Resolvable Design en
dc.type Text en
dc.type.publicationtype Conference paper en
dc.contributor.institution Institute of Mathematics & Physics (ADT) en
dc.contributor.institution Algebraic Combinatorics en
dc.description.status Non peer reviewed en


Files in this item

This item appears in the following Collection(s)

Show simple item record

Search Cadair


Advanced Search

Browse

My Account